# SDR AWXA200200032

- Difficulty date: January 13, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 53,242 hours, 20,926 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Part number: WB0710
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AFTER T/O NOTICED BURNING SMELL IN FLT DECK (NO SMOKE), SHUT OFF RECIR FAN, SMELL BEGAN TO DISSIPATE.  MX COULD NOT DUPLICATE.  AGAIN NOTICED ELECTRICAL BURNING ODOR IN FLT DECK.  LT & RT UTILITY BUSSES WERE SHUT DOWN, ODOR DISSIPATED.  MX REPLACED RT RECIR FAN, R & R NR 2 FWD EQUIP COOLING FAN.  BOTH AC PACKS, NR 2 EQUIP COOLING FAN RAN FOR HOURS, NO ABNORM.  TEST FLT MX ONBOARD, AT 30 TO 40 XA SMOKE & ODOR APPEARED AT RT FWD WINDOW LOWER RT CORNER COMING FROM A WINDOW ANTI-ICE CONNECTOR.  POWER TO CONNECTOR WAS SHUTDOWN.  MX FOUND J5 CONNECTION POINT LOOSE AT LWR RT CORNER OF F/O'S WINDOW.  CLEANED TERMINAL, WINDOW CONTACTS, REPLACED WINDSHIELD CONNECTION PLUG & PACKING.
